# SDR CALA2023062602012

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N37538
- Make and model: Boeing 737-9
- Aircraft serial: 37538
- Aircraft time: 2,415 hours, 785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Failed
- Location: M2816
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS FLOOR PROXIMITY EMERGENCY LIGHTS INOP, SEATS 1B TO 5B T/S PER WDM 33-51-21-4 PAGE 4  EMERGENCY EXIT LIGHT - FWD - FLOOR PROXIMITY, FOUND FUSE BLOWN ON M2816 BATT PWR SUPPLY, REPLACED FUSE I.A.W AMM TASK 33-51-06-960-801 POWER SUPPLY - FUSE REPLACMENT, OPS CK GOOD SEATS 1B-5B
